# SDR 96FDEA01193

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 6516306130
- Condition: Corroded
- Location: Bs 227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0186 (002) CORROSION (C53-100-01) IN FORWARD NOSE COMPARTMENT ON CIRCUMFERENTIAL CHORD AND SURROUNDING STRUCTURE AT BS 227.8, RBL 7 TO LBL 7, WL 156.  REMOVED CORRODED CIRCUMFERENTIAL CHORD BS 227.8, LBL 37 - RBL 37.  FABRICATED AND INSTALLED CIRCUMFERENTIAL CHORD BS 227.8 LBL - RBL 37.  ALL WORK DONE PER FEDEX DWG 65-16306 AND SRM 51-40-4.
